# SDR IPXA2024012204170

- Difficulty date: January 6, 2024
- Submitted: January 22, 2024
- Operation: Air carrier
- Aircraft: N570UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35667
- Aircraft time: 58,694 hours, 9,617 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Part serial: NA
- Condition: Debonded
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

**SUPPLEMENTAL SDR**FAULT - DISBOND - SKIN, EXTERNAL FORWARD UPPER SIDE PNL OF NO.1 PYLON TO WING (REPAIR) REVIEWED
